Quick search
Go!

COMMON FIXED POINT THEOREM FOR TWO PAIRS OF MAPPINGS SATIS-FYING A NEW TYPE OF COMMON LIMIT RANGE PROPERTY IN PARTIAL METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. “Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail: vpopa@ub.ro
2. “Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galat_i, 800201, ROMANIA
e-mail: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXVII

Section:

Volume 27, Number 1

Abstract:

The purpose of this paper is to prove a general fixed point theorem for two pairs of map-pings involving altering distances and satisfying a new type of common limit range prop-erty in partial metric spaces. In the last part of the paper, as applications, some fixed point results for a sequence of mappings, for mappings satisfying contractive condi-tions of integral type and for ϕ- contractive mappings in partial metric spaces are ob-tained.

Keywords:

fixed point, altering distance, partial metric space, common limit range pro-perty, implicit relation.

Code [ID]:

SSRSMI201701V27S01A0007 [0004608]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu